arthritis

Options

it's been 2 months since i finished chemo, i'm having severe pain in knees and hands not as bad, i'm going to therapy for knees does the after after affects of chemo make your arthritis go bonkers if so how long?

Comments

  • Trubrit
    Trubrit Member Posts: 5,800 Member
    Options
    Bad

    Mine was bad after treatment, as well. 

    It went on for months, until I saw a program on the telly about foods causing joint pain. I wondered; and decided to keep a food journal.

    I have finally discovered that breads, espeically wheat bread, is causing the joint pain. I can only think that the chemo triggered something, as I did not have this problem before treatment. 

    Of course I am not saying that this is your problem, just throwing it out there as somthing to think about. 

    Good luck!

    Sue - Trubrit

  • ron50
    ron50 Member Posts: 1,723 Member
    Options
    Hi Aggie

            I am often told that the cancer and chemo did no cause my auto immune problems. My doctors think that those problems are in my genetic makeup , however they do acknowledge that cancer and chemo have hastened their onset. I have been dxed with grade 2-3 ankylosing spondylitis with fusions and pars fractures, asthma both normal and pseudo, psoriatic arthritis, peripheral neuropathy of an unknown type or cause and an auto-immune disease of unknown type and cause which has caused nephrotic syndrome in my kidneys . I have lost up to seven grams of protein a day thru my kidneys.  The progression of the auto immune problems particularly the kdneys is being controlled my 150 mg a day of cyclosporine a very heavy duty immuno suppressant. It does not help the pain. I have developed nodules on several joints from standard osteo arthritis. I am on the new style narcotics for pain. They use naloxone in the pills it is an opiate antagonist and stops you from getting high. It also si supposed to stop opiate induced constipation. At the moment I take  40mg oxycodond//20 mg of naloxone twice a day.  Over the years I have been tried on prednisone, sulfasalazine, methotrexate tablets and self injections, arava, lyrica ,neurontin , endep ,norspan patches and fentynal patches. There is no real treatment for the oteo but I get some relief with panadol osteo, red krill oil, mega dose fish oil and glucosamine. Every time I take my opiate tablets ( targin) I have to take two dulcolax and two to three coloxyl and at least two moviprep sachets a day.

         Ron.

  • aggie0053
    aggie0053 Member Posts: 110
    Options
    ron50 said:

    Hi Aggie

            I am often told that the cancer and chemo did no cause my auto immune problems. My doctors think that those problems are in my genetic makeup , however they do acknowledge that cancer and chemo have hastened their onset. I have been dxed with grade 2-3 ankylosing spondylitis with fusions and pars fractures, asthma both normal and pseudo, psoriatic arthritis, peripheral neuropathy of an unknown type or cause and an auto-immune disease of unknown type and cause which has caused nephrotic syndrome in my kidneys . I have lost up to seven grams of protein a day thru my kidneys.  The progression of the auto immune problems particularly the kdneys is being controlled my 150 mg a day of cyclosporine a very heavy duty immuno suppressant. It does not help the pain. I have developed nodules on several joints from standard osteo arthritis. I am on the new style narcotics for pain. They use naloxone in the pills it is an opiate antagonist and stops you from getting high. It also si supposed to stop opiate induced constipation. At the moment I take  40mg oxycodond//20 mg of naloxone twice a day.  Over the years I have been tried on prednisone, sulfasalazine, methotrexate tablets and self injections, arava, lyrica ,neurontin , endep ,norspan patches and fentynal patches. There is no real treatment for the oteo but I get some relief with panadol osteo, red krill oil, mega dose fish oil and glucosamine. Every time I take my opiate tablets ( targin) I have to take two dulcolax and two to three coloxyl and at least two moviprep sachets a day.

         Ron.

    holy cow, good luck ron

    holy cow, good luck ron

  • hippiechicks
    hippiechicks Member Posts: 509 Member
    Options
    Hi there!  I had severe joint

    Hi there!  I had severe joint and muscle pain after chemo.  It hurt to even lay in bed.  After several months and many tears in pain, I found that my vitamin D3 was very low.  I have been on supliments and monitoring it since.  It has made a big difference for me. 

    Hoping you find the source and relief soon.

     

  • thingy45
    thingy45 Member Posts: 632 Member
    Options

    Hi there!  I had severe joint

    Hi there!  I had severe joint and muscle pain after chemo.  It hurt to even lay in bed.  After several months and many tears in pain, I found that my vitamin D3 was very low.  I have been on supliments and monitoring it since.  It has made a big difference for me. 

    Hoping you find the source and relief soon.

     

    Tramadol.

    hi, an other arthritis sufferer , osteoporosis an rheumatoid. Severe deterioration of the spine and a static nerve in left leg.

    i am on Tramadol an opiaat , therefor I also take benefiiber, tasteless in tea water etc. it deffinately helps, since the pain is severe and I have to supstituut with Tylenol 3 and 4. A codeine which also causes constipation. I am now trying to get off the Tramadol and start to take tramacet a combination of opiaat and codeine, right now it is covering most of the pain. Hopefully better for my kidneys.i also take CLA twice a day, omega 3 twice a day and vitaminD mthree times a day. Juice veggies and eat chicken, turkey, salmon.

    i do cheat ones a week and eat a small steak with a small glas of red wine. O glory I so enjoy that. Lucky so far N ED,  I do have some stomach issues lately

     

     

  • aggie0053
    aggie0053 Member Posts: 110
    Options
    thingy45 said:

    Tramadol.

    hi, an other arthritis sufferer , osteoporosis an rheumatoid. Severe deterioration of the spine and a static nerve in left leg.

    i am on Tramadol an opiaat , therefor I also take benefiiber, tasteless in tea water etc. it deffinately helps, since the pain is severe and I have to supstituut with Tylenol 3 and 4. A codeine which also causes constipation. I am now trying to get off the Tramadol and start to take tramacet a combination of opiaat and codeine, right now it is covering most of the pain. Hopefully better for my kidneys.i also take CLA twice a day, omega 3 twice a day and vitaminD mthree times a day. Juice veggies and eat chicken, turkey, salmon.

    i do cheat ones a week and eat a small steak with a small glas of red wine. O glory I so enjoy that. Lucky so far N ED,  I do have some stomach issues lately

     

     

    thanks i'm taking 750norco

    thanks i'm taking 750norco and moltrin don't seem to help. i go too the dr. today to get checked

     

  • Phil64
    Phil64 Member Posts: 838 Member
    Options
    I have bad knees. I tended to

    I have bad knees. I tended to blsme them on being too heavy and playing sports when younger. But they do flare up now and again... And I'm really curious if that is related to food. Trubrit, I'll have to try a food journal to see if I can discover a correlation. I am also suspicious that my bad sinuses may be a food reaction too.

  • aggie0053
    aggie0053 Member Posts: 110
    Options
    Phil64 said:

    I have bad knees. I tended to

    I have bad knees. I tended to blsme them on being too heavy and playing sports when younger. But they do flare up now and again... And I'm really curious if that is related to food. Trubrit, I'll have to try a food journal to see if I can discover a correlation. I am also suspicious that my bad sinuses may be a food reaction too.

    I had a cortizone shot in

    I had a cortizone shot in both knees it was like a miracle drug, the arthritis pain went away, weird. plus my vit. d went back too normal after i took 8 pills was 8 back too 42 go for ct jan 10th then if good i can get my port out

  • hippiechicks
    hippiechicks Member Posts: 509 Member
    Options
    aggie0053 said:

    I had a cortizone shot in

    I had a cortizone shot in both knees it was like a miracle drug, the arthritis pain went away, weird. plus my vit. d went back too normal after i took 8 pills was 8 back too 42 go for ct jan 10th then if good i can get my port out

    Thanks for the update .. glad

    Thanks for the update .. glad to hear you are feeling better and moving forward pain free!